Atıf Formatları
Different Approximation to Fuzzy Ring Homomorphisms
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

Ü. DENİZ, "Different Approximation to Fuzzy Ring Homomorphisms," SAKARYA UNİVERSİTY JOURNAL OF SCİENCE , vol.23, no.6, pp.1163-1172, 2019

DENİZ, Ü. 2019. Different Approximation to Fuzzy Ring Homomorphisms. SAKARYA UNİVERSİTY JOURNAL OF SCİENCE , vol.23, no.6 , 1163-1172.

DENİZ, Ü., (2019). Different Approximation to Fuzzy Ring Homomorphisms. SAKARYA UNİVERSİTY JOURNAL OF SCİENCE , vol.23, no.6, 1163-1172.

DENİZ, ÜMİT. "Different Approximation to Fuzzy Ring Homomorphisms," SAKARYA UNİVERSİTY JOURNAL OF SCİENCE , vol.23, no.6, 1163-1172, 2019

DENİZ, ÜMİT. "Different Approximation to Fuzzy Ring Homomorphisms." SAKARYA UNİVERSİTY JOURNAL OF SCİENCE , vol.23, no.6, pp.1163-1172, 2019

DENİZ, Ü. (2019) . "Different Approximation to Fuzzy Ring Homomorphisms." SAKARYA UNİVERSİTY JOURNAL OF SCİENCE , vol.23, no.6, pp.1163-1172.

@article{article, author={ÜMİT DENİZ}, title={Different Approximation to Fuzzy Ring Homomorphisms}, journal={SAKARYA UNİVERSİTY JOURNAL OF SCİENCE}, year=2019, pages={1163-1172} }